Lancaster EPrints

Completions of cellular algebras.

Green, R. M and Fan, C. K. (1999) Completions of cellular algebras. Communications in Algebra, 27 (11). pp. 5349-5366. ISSN 0092-7872

Full text not available from this repository.


We introduce procellular algebras, so called because they are inverse limits of finite dimensional cellular algebras as defined by Graham and Lehrer. A procellular algebra is defined as a certain completion of an infinite dimensional cellular algebra whose cell datum is of “proflnite type”. We show how these notions overcome some known obstructions to the theory of cellular agebras in infinite dimensions.

Item Type: Journal Article
Journal or Publication Title: Communications in Algebra
Subjects: ?? qa ??
ID Code: 19395
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 09:57
Refereed?: Yes
Published?: Published
Last Modified: 22 May 2018 02:25
Identification Number:

Actions (login required)

View Item